Existence and Uniqueness of Solutions for a Class of Nonlinear Stochastic Differential Equations
Iryna Volodymyrivna Komashynska
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
By using successive approximation, we prove existence and uniqueness result for a class of nonlinear stochastic differential equations. Moreover, it is shown that the solution of such equations is a diffusion process and its diffusion coefficients are found.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/256809.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/256809.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:256809
DOI: 10.1155/2013/256809
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().